dc.contributor.authorLi, Zhongkui
dc.contributor.authorDuan, Zhisheng
dc.contributor.authorXie, Lihua
dc.contributor.authorLiu, Xiangdong
dc.date.accessioned2013-07-16T07:25:10Z
dc.date.available2013-07-16T07:25:10Z
dc.date.copyright2012en_US
dc.date.issued2012
dc.identifier.citationLi, Z., Duan, Z., Xie, L., & Liu, X. (2012). Distributed robust control of linear multi-agent systems with parameter uncertainties. International Journal of Control, 85(8), 1039-1050.en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10220/11590
dc.description.abstractThis article considers the distributed robust control problems of uncertain linear multi-agent systems with undirected communication topologies. It is assumed that the agents have identical nominal dynamics while subject to different norm-bounded parameter uncertainties, leading to weakly heterogeneous multi-agent systems. Distributed controllers are designed for both continuous- and discrete-time multi-agent systems, based on the relative states of neighbouring agents and a subset of absolute states of the agents. It is shown for both the continuous- and discrete-time cases that the distributed robust control problems under such controllers in the sense of quadratic stability are equivalent to the H ∞ control problems of a set of decoupled linear systems having the same dimensions as a single agent. A two-step algorithm is presented to construct the distributed controller for the continuous-time case, which does not involve any conservatism and meanwhile decouples the feedback gain design from the communication topology. Furthermore, a sufficient existence condition in terms of linear matrix inequalities is derived for the distributed discrete-time controller. Finally, the distributed robust H ∞ control problems of uncertain linear multi-agent systems subject to external disturbances are discussed.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesInternational journal of controlen_US
dc.rights© 2012 Taylor & Francis.en_US
dc.subjectDRNTU::Engineering::Electrical and electronic engineering
dc.titleDistributed robust control of linear multi-agent systems with parameter uncertaintiesen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.identifier.doihttp://dx.doi.org/10.1080/00207179.2012.674644


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record